A pseudo-spectral longitudinal expansion in a spectral domain integral equation for scattering by periodic dielectric structures

M.C. Beurden, van, T. Zacharopoulou, A. Roc'h, M.G.M.M. Kraaij, van

Research output: Chapter in Book/Report/Conference proceedingConference contributionAcademicpeer-review

1 Citation (Scopus)
1 Downloads (Pure)

Abstract

We explore several options to introduce a pseudo-spectral expansion along the longitudinal direction in a spectral-domain integral equation for scattering by periodic dielectric structures. To this end we first simplify the integral equation to the formulation for a one-dimensional dielectric slab and consider the computational efficiency, convergence, and conditioning of several schemes. One scheme has been implemented in the domain integral equation and it exhibits exponential convergence with respect to the number of expansion functions in the longitudinal direction.
Original languageEnglish
Title of host publicationProceedings of the 2015 International Conference on Electromagnetics in Advanced Applications (ICEAA), 7-11 September 2015, Torino, Italy
Place of PublicationPiscataway
PublisherInstitute of Electrical and Electronics Engineers
Pages1419-1422
ISBN (Print)978-1-4799-7805-2
DOIs
Publication statusPublished - 2015
Event17th International Conference on Electromagnetics in Advanced Applications, ICEAA 2015 - "Centro Congressi Torino Incontra", Torino, Italy
Duration: 7 Sep 201511 Sep 2015
Conference number: 17

Conference

Conference17th International Conference on Electromagnetics in Advanced Applications, ICEAA 2015
Abbreviated titleICEAA 2015
CountryItaly
CityTorino
Period7/09/1511/09/15
Other

Fingerprint Dive into the research topics of 'A pseudo-spectral longitudinal expansion in a spectral domain integral equation for scattering by periodic dielectric structures'. Together they form a unique fingerprint.

Cite this